# SDR USAAF99047

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11295
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Forward
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - FOUND FLOOR EMERGENCY LIGHTS IN THE FIRST CLASS SECTION INOPERATIVE.  MAINTENANCE REPLACED BOTH LIGHT STRIPS.  (M)
